# SDR HYIA20181218002

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: C4020277
- Aircraft time: 26,254 hours
- Engine: Cont TSIO520VB
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Part number: 991043513
- Condition: Failed
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED RIGHT ENGINE THROTTLE STUCK AT 35 INCHES MAP. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT. INSPECTION FOUND THE RIGHT THROTTLE CABLE PROPERLY ATTACHED AT BOTH ENDS, AND THE CABLE FAILED INTERNALLY. THE CABLE WAS REPLACED WITH NO FURTHER DEFECT NOTED.
